# SDR REXA2019030300328

- Difficulty date: March 3, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3505025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OPENING FWD TRACK LOWER PLATE IS CRACKED, JUST ABOVE LIGHT SWITCH. REMOVED CARGO DOOR FWD TRACK LOWER PLATE AND INSTALLED NEW PLATE IAW SRM 51-42-06.
